# SDR DALA2021111206982

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,565 hours, 7,869 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 PANEL 462CR OF THE RH PYLON WAS FOUND WITH WEAR DAMAGES IN THE INNER SIDE (3 INSTANCES). DAMAGES WERE EVALUATED AS PER A330 SRM 54-53-11-283-006. HOWEVER, P1 EXTENDS TO AN EXCLUDED AREA, TOGETHER WITH THE FACT THAT SAID REFERENCE DOES NOT PROVIDE INSTRUCTIONS FOR P2 AND P3. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON ACCESS PANEL 462CR AS PER ER/A 595246-14. (2014787)
